# SDR CA081222006

- Difficulty date: December 15, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 7,682 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Element
- Part number: P1011
- Condition: Flaking
- Location: Engine Oil
- Part time: 872 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF OIL PRESSURE POWER ELEMENT, IT WAS NOTED THAT SMALL FLAKES APPEARED IN THE OIL SAMPLE FROM THE FILTER CASING AND THAT THE PLATINA APPEARED TO BE ABLE TO FLAKE OFF THE ELEMENT WITH FINGER NAIL PRESSURE.  ELEMENT WAS REPLACED WITH NEW OF THE SAME TYPE.  WILL CHECK NEW FILTER FOR SAME CONDITION AT 1ST 100 HRS IN SERVICE.  FILTER REPLACEMENT CYCLE PER A/C STATUS SHEET IS 1000HRS.  THIS FILTER IS A FAA-PMAID DIRECT REPLACEMENT FOR PRATT FILTER. (TC NR 20081222006)
